Vermont, 2013Hail and Damaging Wind in Vermont, June 17, 2013
June 17, 2013 · NWS ALY · 3 events in 2 counties and zones
A slow moving cold front and associated pre frontal trough approached southern Vermont during the afternoon hours on June 17th, 2013. With temperatures into the 70s and 80s and high levels of moisture in place, there was plenty of instability available for thunderstorms to develop.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 3
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A slow moving cold front and associated pre frontal trough approached southern Vermont during the afternoon hours on June 17th, 2013. With temperatures into the 70s and 80s and high levels of moisture in place, there was plenty of instability available for thunderstorms to develop. Clusters of thunderstorms moved across Bennington and Windham counties and strong winds aloft aided in allowing these storms to become severe with damaging winds and large hail. By later in the afternoon, the thunderstorms tracked east and away from the region, ending the threat for severe weather.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before the first event at Jun 17, 12:35 PM EST, 1 hour 16 minutes earlier.
Area forecast discussion, Jun 17, 12:35 PM EST, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ALBANY NY
135 PM EDT MON JUN 17 2013
.SYNOPSIS...
A COLD FRONT WILL SLOWLY APPROACH THE REGION TODAY...AND THEN ONLY
SLOWLY MOVE ACROSS THE REGION TONIGHT AND TUESDAY. THIS WILL KEEP
OUR WEATHER PATTERN UNSETTLED WITH THE CHANCE FOR SHOWERS AND
THUNDERSTORMS BOTH DAYS. OUR WEATHER WILL IMPROVE FOR THE MID AND
LATE WEEK PERIOD AS HIGH PRESSURE SETTLES IN WITH DRY AND SEASONABLE
CONDITIONS.
&&
.NEAR TERM /THROUGH TONIGHT/...
...SEVERE THUNDERSTORM WATCH 321 NOW IN EFFECT UNTIL 9 PM EDT FOR
ALL OF EAST CENTRAL NY AND ADJACENT WESTERN NEW ENGLAND...
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS CONTINUE TO
DEVELOP ACROSS THE SOUTHERN ADIRONDACKS...AND WESTERN MOHAWK
VALLEY. SIGNIFICANT INSTABILITY IS BEING REALIZED...WITH SBCAPES
OF 1000-2000 J/KG ACROSS MUCH OF THE REGION. IN ADDITION...A
POTENT SHORTWAVE WAS TRANSLATING EAST NORTH OF THE GREAT
LAKES...PROVIDING SOME SYNOPTIC LIFT. FURTHERMORE...A PREFRONTAL
TROUGH...POSSIBLY A LAKE BREEZE BOUNDARY...CONTINUES TO ADVANCE
EAST ACROSS CENTRAL NYS. THIS BOUNDARY...OR JUST AHEAD OF
IT...SHOULD REMAIN THE MAIN SFC BASED FOCUS FOR CONVECTION THROUGH
THIS AFTERNOON. THERE IS A POSSIBILITY THAT...GIVEN STRONG 0-6 KM
SHEAR...WITH 500 MB WINDS AROUND 50 KT...UPSTREAM CLUSTERS OF
THUNDERSTORMS MAY DEVELOP/FORM BOWING SEGMENTS AND MAY RAPIDLY
MOVE ACROSS THE MOHAWK RIVER VALLEY...CAPITAL REGION...SOUTHERN VT
AND BERKSHIRES. IN ADDITION...BEFORE CONGEALING...SOME MORE
DISCRETE CELLS MAY ATTAIN MID LEVEL ROTATION AND ALLOW FOR LARGE
HAIL FORMATION. WILL INCREASE POPS INTO LIKELY RANGE FOR CENTRAL
AND NORTHERN AREAS FOR THIS AFTERNOON...AND WILL INCLUDE MENTION
OF GUSTY WINDS/HAIL.
SHOWERS AND THUNDERSTORMS SHOULD SINK FURTHER S AND E LATER THIS
AFTERNOON...AND DECREASE IN AREAL COVERAGE TOWARD OR AROUND
SUNSET. AREAS OF FOG WILL BE POSSIBLE TONIGHT.
&&
.SHORT TERM /TUESDAY THROUGH WEDNESDAY/...
THE COLD FRONT WILL VERY SLOWLY MOVE ACROSS THE FORECAST AREA ON
TUESDAY FROM NORTH TO SOUTH. EXPECT SCT SHWRS/TSTMS TO CONTINUE MOST
OF THE DAY...ESPECIALLY FROM ALBANY SOUTH. TO THE NORTH THE SHOWERS
WILL LIKELY END DURING THE AFTERNOON. OVER THE SOUTH THE SHOWERS MAY
EVEN LINGER INTO TUESDAY EVENING...BUT AFTER THAT EXPECT A LARGE
HIGH PRESSURE SYSTEM TO BUILD IN WITH FAIR AND DRY WEATHER FOR LATE
TUESDAY NIGHT THROUGH WEDNESDAY.
HIGHS TUESDAY WILL BE 65 TO 75 NORTH DUE TO THE EARLIER FRONTAL
PASSAGE...AND THE MID 70S TO LOWER 80S SOUTH. LOWS TUESDAY NIGHT IN
THE MID 40S TO MID 50S. HIGHS WEDNESDAY IN THE UPPER 60S AND 70S.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
AT THIS TIME IT APPEARS MUCH OF THE PERIOD LOOKS TO FEATURE MAINLY
DRY WEATHER AND WARMING TEMPERATURES. DESPITE A NORTHWEST FLOW
ALOFT...SURFACE HIGH PRESSURE WILL BUILD INTO OUR REGION ON
WEDNESDAY AND REMAIN IN PLACE THROUGH THE END OF THE WORK WEEK. THIS
TYPE OF PATTERN SHOULD RESULT IN A GOOD AMOUNT OF SUNSHINE AND
COMFORTABLE HUMIDITY LEVELS. TEMPERATURES ARE EXPECTED TO BE BELOW
NORMAL AT NIGHT BUT NEAR NORMAL DURING THE DAY...WITH LARGE DIURNAL
TEMPERATURE RANGES RESULTING FROM ANOMALOUSLY LOW PWATS OVER THE
REGION.
THE PATTERN STARTS TO CHANGE DURING THE WEEKEND...AND LOOKS TO
BECOME MORE ACTIVE WITH POSSIBLE DISTURBANCES TRACKING THROUGH THE
REGION...ESPECIALLY ON SUNDAY. THERE ARE DISPARITIES AMONG VARIOUS
SOURCES OF MODEL GUIDANCE EVEN REGARDING THE UPPER LEVEL FLOW
PATTERN...SO FORECAST CONFIDENCE IS LOW DURING THIS TIME. IT DOES
APPEAR THAT HUMIDITY LEVELS WILL BE INCREASING WITH TEMPERATURES
POSSIBLY WARMING TO SLIGHTLY ABOVE NORMAL READINGS. WILL GRADUALLY
INCREASE POPS FROM SLIGHT CHANCE ON SATURDAY...TO CHANCE BY SUNDAY
ASSOCIATED WITH POSSIBLE CONVECTIVE SHOWERS/T-STORMS.
&&
.AVIATION /18Z MONDAY THROUGH SATURDAY/...
MAINLY VFR CONDITIONS EXPECTED TO PREVAIL THROUGH THIS AFTERNOON AND
EVENING. AN UPPER LEVEL DISTURBANCE ALONG WITH BUILDING INSTABILITY
WILL LEAD TO SCATTERED TSRA ACROSS THE REGION THIS AFTERNOON INTO
EARLY EVENING. WILL MENTION VCTS STARTING BETWEEN 18Z-21Z...BUT
SCATTERED NATURE PRECLUDES ANY TEMPO FOR MVFR OR IFR CONDITIONS
UNTIL THE STORMS DEVELOP AND CAN BE TRACKED CLOSELY. BRIEF MVFR/IFR
CONDITIONS ARE POSSIBLE WITHIN ANY TSRA...BUT MAINLY VFR CONDITIONS
SHOULD PREVAIL. CONVECTION SHOULD DISSIPATE LATER THIS EVENING.
UNCERTAIN FORECAST FOR THE OVERNIGHT HOURS WITH REGARDS TO FOG
POTENTIAL BASED ON DEGREE OF CLOUD COVER AND IF TERMINALS RECEIVE
ANY MEASURABLE RAINFALL. WILL MENTION MAINLY MVFR CONDITIONS FOR NOW
WITH IFR POSSIBLE. CONDITIONS SHOULD RETURN TO VFR AFTER 13Z
TOMORROW MORNING.
WINDS TODAY WILL BE WEST-SOUTHWEST AROUND 7-10 KT. WINDS COULD BE
BRIEFLY GUSTY IN AND NEAR ANY TSRA. WINDS WILL BECOME LIGHT AND
VARIABLE AFTER DARK TONIGHT AND SHOULD CONTINUE THROUGH TOMORROW
MORNING.
OUTLOOK...
TUE...MAINLY VFR. CHC TSRA.
TUE NIGHT-FRI...VFR. NO SIG WX.
SAT...VFR...SLGT CHC TSRA.
&&
.FIRE WEATHER...
NO FIRE WEATHER RELATED PROBLEMS ARE EXPECTED THE NEXT SEVERAL
DAYS DUE TO THE PERSISTENT WET PATTERN SINCE LATE MAY.
THE CHANCE FOR ADDITIONAL SHOWERS AND THUNDERSTORMS WILL PERSIST
THROUGH TUESDAY UNTIL A COLD FRONT THAT IS FORECAST TO SLOWLY SLIDE
SOUTH OF THE REGION TUESDAY NIGHT.
DRIER WEATHER IS EXPECTED FOR THE SECOND HALF OF THE WEEK WITH
SURFACE HIGH PRESSURE SETTLING INTO THE REGION.
&&
.HYDROLOGY...
FLOWS REMAIN ABOVE NORMAL FOR MID JUNE ACROSS THE HYDRO SERVICE
AREA. MINOR FLOODING CONTINUES ACROSS PORTIONS OF THE HOUSATONIC
BASIN IN NW CT FROM THE HEAVY RAINFALL A FEW DAYS AGO.
BASIN AVERAGE RAINFALL TODAY THROUGH TUESDAY WILL RANGE FROM A FEW
HUNDREDTHS TO A HALF AN INCH...BUT LOCALLY HIGHER AMOUNTS ARE
POSSIBLE WITH ANY THUNDERSTORMS.
DRY WEATHER IS EXPECTED TO RETURN TUESDAY NIGHT INTO THE MID WEEK
PERIOD...ALLOWING RIVERS TO CONTINUE TO GRADUALLY LOWER FROM THE
VERY WET WEATHER THE PAST FEW WEEKS.
FOR DETAILS ON SPECIFIC AREA RIVERS AND LAKES...INCLUDING
OBSERVED AND FORECAST RIVER STAGES AND LAKE ELEVATIONS...PLEASE
VISIT THE ADVANCED HYDROLOGIC PREDICTION SERVICE /AHPS/ GRAPHS ON
OUR WEBSITE.
&&
.ALY WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
MA...NONE.
VT...NONE.
&&
SYNOPSIS...GJM
NEAR TERM...KL/GJM/NAS
SHORT TERM...GJM
LONG TERM...JPV
AVIATION...NAS/JPV
FIRE WEATHER...GJM
HYDROLOGY...GJM
Hazardous weather outlook, Jun 17, 12:21 PM EST, 1 hour 30 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ALBANY NY
121 PM EDT MON JUN 17 2013
CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066-
082>084-VTZ013>015-181100-
NORTHERN LITCHFIELD-SOUTHERN LITCHFIELD-NORTHERN BERKSHIRE-
SOUTHERN BERKSHIRE-NORTHERN HERKIMER-HAMILTON-SOUTHERN HERKIMER-
SOUTHERN FULTON-MONTGOMERY-NORTHERN SARATOGA-NORTHERN WARREN-
NORTHERN WASHINGTON-SCHOHARIE-WESTERN SCHENECTADY-
EASTERN SCHENECTADY-SOUTHERN SARATOGA-WESTERN ALBANY-EASTERN ALBANY-
WESTERN RENSSELAER-EASTERN RENSSELAER-WESTERN GREENE-EASTERN GREENE-
WESTERN COLUMBIA-EASTERN COLUMBIA-WESTERN ULSTER-EASTERN ULSTER-
WESTERN DUTCHESS-EASTERN DUTCHESS-NORTHERN FULTON-SOUTHEAST WARREN-
SOUTHERN WASHINGTON-BENNINGTON-WESTERN WINDHAM-EASTERN WINDHAM-
121 PM EDT MON JUN 17 2013
...SEVERE THUNDERSTORM WATCH 321 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWESTERN
CONNECTICUT...WESTERN MASSACHUSETTS...EAST CENTRAL NEW YORK AND
SOUTHERN VERMONT.
.DAY ONE...THIS AFTERNOON AND TONIGHT.
PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.
SEVERE THUNDERSTORM WATCH.
SCATTERED TO NUMEROUS THUNDERSTORMS WILL CONTINUE TO DEVELOP THIS
AFTERNOON. SOME THUNDERSTORMS WILL BE CAPABLE OF PRODUCING LOCALLY
DAMAGING WINDS OF 58 MPH OR HIGHER...AS WELL AS LARGE HAIL ONE
INCH DIAMETER OR GREATER.
IN ADDITION...THUNDERSTORMS WILL CONTAIN LOCALLY VERY HEAVY
DOWNPOURS...WHICH WILL LIKELY LEAD TO PONDING OF WATER IN LOW
LYING...POOR DRAINAGE AND URBAN AREAS. ISOLATED FLASH FLOODING IS
POSSIBLE.
THUNDERSTORMS WILL MOVE FROM WEST TO EAST AT 35 TO 45 MPH.
.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
THE CHANCE FOR THUNDERSTORMS WILL CONTINUE TUESDAY AND TUESDAY
EVENING... ESPECIALLY FROM ALBANY SOUTH.
.SPOTTER INFORMATION STATEMENT...
SKYWARN HAS BEEN ACTIVATED FOR THE FOLLOWING COUNTIES...
IN CONNECTICUT...LITCHFIELD.
IN MASSACHUSETTS...BERKSHIRE.
IN NEW YORK...ALBANY...COLUMBIA...DUTCHESS...FULTON...GREENE...HAMILTON...
HERKIMER...MONTGOMERY...RENSSELAER...SARATOGA...SCHENECTADY...SCHOHARIE...
ULSTER...WARREN...AND WASHINGTON.
IN VERMONT...BENNINGTON AND WINDHAM.
In the hours before
Local storm report, Jun 17, 1:24 PM EST, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
224 PM EDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0205 PM TSTM WND DMG FORT EDWARD 43.27N 73.58W
06/17/2013 WASHINGTON NY EMERGENCY MNGR
TREES AND WIRES DOWN ON RT. 4 IN FORT EDWARD
&&
EVENT NUMBER ALY1300206
SNDLocal storm report, Jun 17, 1:25 PM EST, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
225 PM EDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM TSTM WND DMG GRANVILLE 43.41N 73.26W
06/17/2013 WASHINGTON NY EMERGENCY MNGR
TREES AND WIRES DOWN
&&
EVENT NUMBER ALY1300207
SNDSpecial weather statement, Jun 17, 1:30 PM EST, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBANY NY
230 PM EDT MON JUN 17 2013
NYZ041-050-053-054-083-084-171930-
SOUTHERN WASHINGTON NY-SOUTHEAST WARREN NY-EASTERN RENSSELAER NY-
WESTERN RENSSELAER NY-SOUTHERN SARATOGA NY-NORTHERN SARATOGA NY-
230 PM EDT MON JUN 17 2013
...A STRONG THUNDERSTORM IN
WASHINGTON COUNTY IN EAST CENTRAL NEW YORK...
WARREN COUNTY IN EAST CENTRAL NEW YORK...
RENSSELAER COUNTY IN EAST CENTRAL NEW YORK...
SARATOGA COUNTY IN EAST CENTRAL NEW YORK...
AT 227 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL...WINDS AROUND 50
MPH...FREQUENT LIGHTNING...AND HEAVY RAIN. THIS STORM WAS LOCATED
NEAR SARATOGA SPRINGS...OR ABOUT OVER SARATOGA SPRINGS...AND MOVING
EAST AT 30 MPH.
THE THUNDERSTORM WILL BE NEAR...
SARATOGA SPRINGS BY 235 PM EDT
GREENWICH BY 300 PM EDT
CAMBRIDGE BY 315 PM EDT
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT MONDAY
EVENING FOR NORTHERN CONNECTICUT AND WESTERN MASSACHUSETTS AND
EASTERN NEW YORK AND SOUTHERN VERMONT.
LAT...LON 4329 7340 4305 7345 4300 7328 4290 7328
4304 7395 4327 7392
TIME...MOT...LOC 1830Z 273DEG 27KT 4312 7381
NAS/BGMLocal storm report, Jun 17, 1:35 PM EST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
235 PM EDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0209 PM HAIL 1 S ARGYLE 43.22N 73.49W
06/17/2013 M1.00 INCH WASHINGTON NY TRAINED SPOTTER
&&
EVENT NUMBER ALY1300208
SNDLocal storm report, Jun 17, 1:50 PM EST, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ALBANY NY
250 PM EDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 PM TSTM WND DMG 1 E ESPERANCE 42.76N 74.25W
06/17/2013 SCHENECTADY NY METEOROLOGIST
LARGE LIMBS DOWN.
&&
EVENT NUMBER ALY1300209
SNDLocal storm report, Jun 17, 1:51 PM EST, 0 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE ALBANY NY
251 PM EDT MON JUN 17 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0125 PM TSTM WND DMG GRANVILLE 43.41N 73.26W
06/17/2013 WASHINGTON NY EMERGENCY MNGR
TREES AND WIRES DOWN
0205 PM TSTM WND DMG FORT EDWARD 43.27N 73.58W
06/17/2013 WASHINGTON NY EMERGENCY MNGR
TREES AND WIRES DOWN ON RT. 4 IN FORT EDWARD
0209 PM HAIL 1 S ARGYLE 43.22N 73.49W
06/17/2013 M1.00 INCH WASHINGTON NY TRAINED SPOTTER
0228 PM TSTM WND DMG 1 E ESPERANCE 42.76N 74.25W
06/17/2013 SCHENECTADY NY METEOROLOGIST
LARGE LIMBS DOWN.
&&
EVENT NUMBER ALY1300207 ALY1300206 ALY1300208 ALY1300209
SNDHail, Bennington
- When
- June 17, 1:51 PM EST to 1:52 PM EST
- Where
- Bennington County, 1.74 mi SW of Bondville
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 43.130, -72.901
Quarter size hail was reported during a thunderstorm near Stratton Mountain in Bondville.
Hail, Windham
- When
- June 17, 2:19 PM EST to 2:21 PM EST
- Where
- Windham County, 0.52 mi NNW of Newfane
- Measured
- 1 in hail
- Reported by
- Law Enforcement
- Coordinates
- 42.986, -72.655
Quarter size hail was reported during a thunderstorm in Newfane.
Thunderstorm Wind, Windham
- When
- June 17, 2:20 PM EST
- Where
- Windham County, 0.59 mi NNW of Newfane
- Measured
- 50 kt (58 mph) estimated gust
- Reported by
- Law Enforcement
- Coordinates
- 42.988, -72.655
Trees were reported down due to thunderstorm winds in Newfane.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Flooding and Hail in Texas, June 17, 2013$14 million · 4.5 in hail · 11 events
- Hail and Damaging Winds in Massachusetts, June 17, 2013$346,000 · 50 kt wind · 18 events
- Flash Flooding and Heavy Rain in Kentucky, June 17 to 18, 2013$578,000 · 4 events
- Hail in South Dakota, June 17, 2013$355,000 · 2 in hail · 5 events
- Hail and Damaging Winds in Michigan, June 17, 2013$38,000 · 2 in hail · 49 events
- Flash Flooding and Damaging Winds in Georgia, June 17, 2013$195,000 · 50 kt wind · 7 events
- Flash Flood in Missouri, June 17, 2013$200,000 · 1 event
- Flash Flooding in West Virginia, June 17 to 18, 2013$105,000 · 2 events
- Flash Flood in Tennessee, June 17, 2013$100,000 · 1 event
- Hail and Damaging Winds in Pennsylvania, June 17, 2013$45,000 · 1 in hail · 10 events
- Flash Flooding and Flood in Kentucky, June 17, 2013$42,000 · 1 in hail · 9 events
- Damaging Winds in Illinois, June 17, 2013$50,000 · 52 kt wind · 2 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 454561, 454563, 454564.